From interpolative contractive mappings to generalized Ciric-quasi contraction mappings

Kushal Roy, Sayantan Panja


In this article we consider a restricted version of Ciric-quasi contraction mapping for showing that this mapping generalizes several known interpolative type contractive mappings. Also here we introduce the concept of interpolative strictly contractive type mapping T and prove a fixed point theorem for such mapping over a T-orbitally compact metric space. Some examples are given in support of our established results. Finally we give an observation regarding (λ, α, β)-interpolative Kannan contractions introduced by Gaba et al.


fixed point; restricted Ciric-quasi contraction mapping; interpolative strictly contractive type mapping; T-orbitally compact metric space

Subject classification

Primary 47H10; Secondary 54H25.

Full Text:



C. B. Ampadu, Some fixed point theory results for the interpolative Berinde weak operator, Earthline Journal of Mathematical Sciences 4 no. 2 (2020), 253–271.

S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math. 3 (1922), 133–181.

L. B. Ciric, A generalization of Banach’s contraction principle, Proc. Amer. Math. Soc. 45, no. 2 (1974), 267–273.

H. Garai, L. K. Dey and T. Senapati, On Kannan-type contractive mappings, Numerical Functional Analysis and Optimization 39, no. 13 (2018), 1466–1476.

L. B. Ciric, Generalized contractions and fixed-point theorems, Publ. Inst. Math. 12 (1971), 19–26.

Y. U. Gaba and E. Karapinar, A new approach to the interpolative contractions, Axioms 8, no. 4 (2019), 110.

E. Karapinar, Revisiting the Kannan type contractions via interpolation. Adv. Theory Nonlinear Anal. Appl. 2, no. 2 (2018), 85–87.

E. Karapinar, R. P. Agarwal and H. Aydi, Interpolative Reich-Rus-Ciric type contractions on partial metric spaces, Mathematics 6, no. 11 (2018), 256.

E. Karapinar, O. Alqahtani and H. Aydi, On interpolative Hardy-Rogers type contractions, Symmetry 11, no. 1 (2018), 8.

A. F. Roldán López de Hierro, E. Karapinar and A. Fulga, Multiparametric contractions and related Hardy-Roger type fixed point theorems, Mathematics 8, no. 6 (2020), 957.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147